zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On a class of analytic functions related with generalized Bazilevic type functions. (English) Zbl 1221.30021
Summary: The aim of this paper is to define and study a class of analytic functions related with generalized Bazilevic type functions. A necessary condition, arc length and coefficient difference are the main problems which we discussed here for this class.
30C45Special classes of univalent and multivalent functions
[1]Goodman, A. W.: Univalent functions, (1983)
[2]Pinchuk, B.: Functions of bounded boundary rotation, Isr. J. Math. 10, 7-16 (1971) · Zbl 0224.30024 · doi:10.1007/BF02771515
[3]Moulis, E. J.: Generalizations of the Robertson functions, Pacific J. Math. 81, No. 1, 167-174 (1979) · Zbl 0388.30009
[4]Noor, K. I.; Bukhari, S. Z. H.: On analytic functions related with generalized Robertson functions, Appl. math. Comput. 215, 2965-2970 (2009) · Zbl 1180.30020 · doi:10.1016/j.amc.2009.09.043
[5]Bazilevic, I. E.: On a case of integrability in quadratures of the Loewner–kufarev equation, Math. sb. 37, No. 79, 471-476 (1955)
[6]Noor, K. I.: On analytic functions related with functions of bounded boundary rotation, Comment. math. Univ. st. Pauli 30, 113-118 (1981) · Zbl 0473.30009
[7]Noor, K. I.; Al-Bany, S. A.: On bazilevic functions, Int. J. Math. math. Sci. 10, No. 1, 79-88 (1987) · Zbl 0623.30020 · doi:10.1155/S0161171287000103
[8]Noor, K. I.: Some classes of analytic functions related with bazilevic functions, Tamkang J. Math. 28, No. 3, 201-204 (1997) · Zbl 0909.30008
[9]Noor, K. I.: On strongly close-to-convex functions, Mathematica (Cluj) 44, No. 67, 369-374 (2002)
[10]Noor, K. I.: On certain analytic functions related with strongly close-to-convex functions, Appl. math. Comput. 197, 149-157 (2008) · Zbl 1133.30308 · doi:10.1016/j.amc.2007.07.039
[11]Thomas, D. K.: On bazilevic functions, Trans. amer. Math. soc. 132, 353-361 (1968) · Zbl 0174.12102 · doi:10.2307/1994845
[12]Hayman, W. K.: On functions with positive real part, J. lond. Math. soc. 36, 34-48 (1961) · Zbl 0097.06103 · doi:10.1112/jlms/s1-36.1.35
[13]G.M. Golusin, Geometrische Funktiontheorie, Berlin, 1957.
[14]Polatoglu, Y.; Bolcal, M.: Some results on the janowski’s starlike functions of complex order
[15]Tammi, O.: On the maximization of the coefficients of schlicht and related functions, Ann. acad. Sci. fenn. Series AI math. 114 (1952) · Zbl 0048.31003
[16]Brannan, D. A.: On functions of bounded boundary rotation, Proc. edinb. Math. soc. 2, 339-347 (1968–1969) · Zbl 0186.39602 · doi:10.1017/S001309150001302X
[17]Brannan, D. A.; Clunie, J. G.; Kirwan, W. E.: On the coefficient problem for functions of bounded boundary rotation, Ann. acad. Sci. fenn. Series AI math. 523, 1-18 (1973) · Zbl 0257.30011
[18]Ziegler, M. R.; Libera, J. R.: Regular functions f(z) for which ZF(z) is a-spiral, Proc. amer. Math. soc. 166, 361-370 (1972)